Can you take prednisone (3 times per day) with dexilant (1 time per day)?
- 24 Nov 2011 by paistropical
- zegerid, prednisone, side effect, dexilant
I take Dexilant every morning and Zegerid at night. I have been given an Rx for Prednisone (12 day series) to combat severe coughing. Are there any side effects to taking the Prednisone with the other two drugs daily?
24 Nov 2011
Hello paistropical. There are no known side effects in taking prednisone, along with zegerid, and dexilant. You might ask your doctor or pharmacist to confirm or to get thier opinion. Best of wishes to you,
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have a severe rash on my chest and stomach and my ankles and hands are very swollen... is that a side effect of this drug?
1 answer • 27 Jun 2010
I sometimes get heartburn at weird times of day (not every day) My question is if it takes zegerid long time to work, can I take a Pepsid AC at the ...
1 answer • 7 Jul 2011
It says in the instructions that you can only use Zegerid for 14 days. Yet many people commenting on here say they have to take one every day? ...
2 answers • 15 Dec 2011
I was rx'd Aciphex for acid reflux for about 1 1/2 years. I stopped taking it for about 2 weeks because of the copay. My acne started going ...
2 answers • 24 Jun 2013
The side effect that i am experiencing are my blood pressure went up and a symptom of asthma. Is this good or bad?and how long will this side effect ...
1 answer • 7 Sep 2013